Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 50, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 26, 2023, 12:59 PM CDT for Clarke County, Monroe County, Wilcox County, Alabama. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2023, 12:59 PM CDT (17:59 UTC)
- Expired
- Mar 26, 2023, 1:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clarke County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 152 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 1:12 PM CDT | HAIL 1 | Thomasville, AL | EM REPORTS HAIL RANGING IN SIZE FROM DIME TO QUARTER. TIME USING RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 12:02 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.0 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1834 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
587
WUUS54 KMOB 261759
SVRMOB
ALC025-099-131-261845-
/O.NEW.KMOB.SV.W.0050.230326T1759Z-230326T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1259 PM CDT Sun Mar 26 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
North central Monroe County in south central Alabama...
Northeastern Clarke County in southwestern Alabama...
Southwestern Wilcox County in south central Alabama...
* Until 145 PM CDT.
* At 1258 PM CDT, a severe thunderstorm was located 5 miles west of
Thomasville, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Thomasville, Pine Hill and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3177 8732 3180 8791 3194 8792 3199 8771
3199 8767 3200 8766 3200 8763 3201 8762
3208 8735
TIME...MOT...LOC 1758Z 263DEG 28KT 3190 8783
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CGAL2 follow-up statements
356
WWUS54 KMOB 261821
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
121 PM CDT Sun Mar 26 2023
ALC025-099-131-261845-
/O.CON.KMOB.SV.W.0050.000000T0000Z-230326T1845Z/
Monroe AL-Clarke AL-Wilcox AL-
121 PM CDT Sun Mar 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTH CENTRAL MONROE...NORTHEASTERN CLARKE AND SOUTHWESTERN
WILCOX COUNTIES...
At 120 PM CDT, a severe thunderstorm was located 6 miles east of
Thomasville, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pine Hill and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3177 8732 3181 8769 3196 8774 3197 8771
3199 8767 3200 8766 3200 8763 3201 8762
3208 8735
TIME...MOT...LOC 1820Z 272DEG 27KT 3189 8763
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CGAL992
WWUS54 KMOB 261840
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
140 PM CDT Sun Mar 26 2023
ALC025-099-131-261850-
/O.EXP.KMOB.SV.W.0050.000000T0000Z-230326T1845Z/
Monroe AL-Clarke AL-Wilcox AL-
140 PM CDT Sun Mar 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MONROE...
NORTHEASTERN CLARKE AND SOUTHWESTERN WILCOX COUNTIES WILL EXPIRE AT
145 PM CDT...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central and southwestern Alabama.
LAT...LON 3177 8732 3181 8769 3196 8774 3197 8771
3199 8767 3200 8766 3200 8763 3201 8762
3208 8735
TIME...MOT...LOC 1840Z 263DEG 28KT 3191 8746
$$
CGALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 12:59 PM CDT, 0 minutes earlier.
Area forecast discussion, Mar 26, 12:59 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1259 PM CDT Sun Mar 26 2023
...New AVIATION, NEAR TERM...
.AVIATION...
(18Z TAFS)
Issued at 1249 PM CDT Sun Mar 26 2023
Radar shows shra/tsra increasing in coverage along a band along
the I-65 corridor. Spring pattern with cumulus bases ranging IFR
to MVFR categories. Away from passing tsra, vsby is expected to be
ok thru the remainder of the afternoon. After 27.03Z, cig bases
are forecast to lower to mostly IFR categories with potential of
overnight IFR/MFR Mist. As a cold front sinks into the northern
zones Monday, convection increases in coverage Monday morning
27.12-18Z. /10
&&
.NEAR TERM...
(Tonight through Monday)
Issued at 1249 PM CDT Sun Mar 26 2023
Active high level southwest flow aloft will continue in place as
we open up the new week. A series of impulses aloft will continue
to slide east northeast bringing enhanced ascent atop a
relatively complex surface pattern with a couple fronts close by.
the first is a boundary over central AL, which will be lifting
northward as a warm front and the second is a cold front sinking
southeast through the Lower MS Valley. Showers and storms
overnight, ahead of and along the front approaching from the
northwest appear to become more concentrated over the northwest
zones through daybreak Monday. The front will then continue to
move southeastward through noon Monday, with indications that the
boundary will begin to stall just north of the coast, providing a
focus for showers and thunderstorms, especially along and
southeast of I-65. Although forecasters cannot entirely rule out
the occurrence of a severe storm, the overall widespread severe
weather threat decreases to marginal Monday. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 68 80 63 72 51 72 50 76 / 40 60 40 80 0 10 0 0
Pensacola 69 79 65 73 53 72 54 75 / 20 50 30 80 0 10 0 0
Destin 69 77 67 74 56 73 57 75 / 10 50 30 70 10 10 0 0
Evergreen 66 80 59 71 46 73 46 79 / 60 60 40 80 0 10 0 0
Waynesboro 64 80 57 70 46 70 47 78 / 80 40 40 60 0 0 0 0
Camden 63 78 56 69 45 69 44 78 / 90 50 40 60 0 0 0 0
Crestview 68 82 62 76 49 75 47 79 / 20 60 30 80 0 10 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Monday night for ALZ265-266.
FL...High Rip Current Risk through late Monday night for FLZ202-204-
206.
MS...None.
GM...Dense Fog Advisory until 1 PM CDT this afternoon for GMZ635-636-
655.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Mar 26, 10:34 AM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Mobile AL
1034 AM CDT Sun Mar 26 2023
ALZ051-052-MSZ067-261615-
Choctaw AL-Washington AL-Wayne MS-
1034 AM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of southwestern
Choctaw, northwestern Washington and northeastern Wayne Counties
through 1115 AM CDT...
At 1034 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 8 miles northeast of Waynesboro, moving east at
35 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Silas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until noon CDT for southwestern
Alabama.
&&
LAT...LON 3186 8814 3185 8816 3181 8818 3177 8816
3175 8814 3175 8813 3164 8813 3169 8864
3180 8866 3189 8814
TIME...MOT...LOC 1534Z 267DEG 30KT 3177 8856
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
CGALSpecial weather statement, Mar 26, 10:48 AM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
1048 AM CDT Sun Mar 26 2023
ALZ054-261630-
Wilcox AL-
1048 AM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of western Wilcox
County through 1130 AM CDT...
At 1048 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Surginer, or 10 miles north of Thomasville,
moving east at 35 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Camden and Pine Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until noon CDT for south central
and southwestern Alabama.
&&
LAT...LON 3214 8728 3215 8727 3214 8725 3212 8726
3212 8725 3210 8723 3208 8719 3205 8718
3205 8716 3192 8716 3199 8767 3200 8766
3201 8762 3213 8762 3213 8752 3217 8752
3219 8732
TIME...MOT...LOC 1548Z 266DEG 33KT 3206 8772
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
CGALSpecial weather statement, Mar 26, 11:29 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
1129 AM CDT Sun Mar 26 2023
ALZ051-053-261715-
Clarke AL-Choctaw AL-
1129 AM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of south central
Choctaw and northwestern Clarke Counties through 1215 PM CDT...
At 1129 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Coffeeville, or 21 miles south of Butler,
moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Grove Hill and Coffeeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until noon CDT for southwestern
Alabama.
&&
LAT...LON 3165 8772 3171 8819 3185 8820 3192 8775
TIME...MOT...LOC 1629Z 268DEG 29KT 3178 8814
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CGALSpecial weather statement, Mar 26, 12:14 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
1214 PM CDT Sun Mar 26 2023
ALZ053>055-261800-
Clarke AL-Wilcox AL-Monroe AL-
1214 PM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of north central
Monroe, northeastern Clarke and southwestern Wilcox Counties through
100 PM CDT...
At 1214 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Fulton, or 5 miles north of Grove Hill,
moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fulton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central and southwestern Alabama.
&&
LAT...LON 3174 8784 3184 8785 3194 8738 3169 8734
TIME...MOT...LOC 1714Z 263DEG 24KT 3179 8776
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CGALSpecial weather statement, Mar 26, 12:43 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
1243 PM CDT Sun Mar 26 2023
ALZ059-262-264-FLZ201-203-261830-
Baldwin Central AL-Baldwin Inland AL-Escambia AL-Escambia Inland FL-
Santa Rosa Inland FL-
1243 PM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of east central
Baldwin, south central Escambia, northwestern Santa Rosa and
northwestern Escambia Counties through 130 PM CDT...
At 1243 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 12 miles southwest of Bratt, or 13 miles east of
Bay Minette, moving east at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Century, Flomaton, Jay and Pollard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central Alabama.
&&
LAT...LON 3086 8768 3107 8716 3081 8704 3072 8761
TIME...MOT...LOC 1743Z 251DEG 30KT 3082 8756
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CGALSpecial weather statement, Mar 26, 12:45 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
1245 PM CDT Sun Mar 26 2023
ALZ053-054-261830-
Clarke AL-Wilcox AL-
1245 PM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of northern Clarke and
southwestern Wilcox Counties through 130 PM CDT...
At 1244 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 10 miles south of Putnam, or 14 miles west of
Thomasville, moving east at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Thomasville, Pine Hill, Fulton and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central and southwestern Alabama.
&&
LAT...LON 3205 8746 3183 8745 3183 8750 3181 8750
3181 8752 3178 8752 3179 8805 3195 8805
3199 8780 3199 8767 3200 8766 3200 8763
3202 8762
TIME...MOT...LOC 1744Z 263DEG 29KT 3188 8797
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CGALThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:39 AM CDT | Special Weather Statement | MOB | Choctaw | 36 min |
| Mar 26, 6:35 AM CDT | Special Weather Statement | MOB | Choctaw | 40 min |
| Mar 26, 7:07 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 23 min |
| Mar 26, 8:10 AM CDT | Special Weather Statement | MOB | Wilcox | 50 min |
| Mar 26, 8:41 AM CDT | Special Weather Statement | MOB | Choctaw | 49 min |
| Mar 26, 9:13 AM CDT | River Flood Warning | MOB | Clarke, Washington | 4 days |
| Mar 26, 9:25 AM CDT | Areal Flood Advisory | MOB | Choctaw | 5 hr |
| Mar 26, 10:34 AM CDT | Special Weather Statement | MOB | Choctaw | 41 min |
| Mar 26, 10:37 AM CDT | Marine Dense Fog Advisory | MOB | 2 hr | |
| Mar 26, 10:42 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 48 min |
| Mar 26, 10:48 AM CDT | Special Weather Statement | MOB | Wilcox | 42 min |
| Mar 26, 10:57 AM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 18 min |
| Mar 26, 11:29 AM CDT | Special Weather Statement | MOB | Clarke | 46 min |
| Mar 26, 12:14 PM CDT | Special Weather Statement | MOB | Clarke | 46 min |
| Mar 26, 12:43 PM CDT | Special Weather Statement | MOB | Escambia | 47 min |
| Mar 26, 12:45 PM CDT | Special Weather Statement | MOB | Clarke | 45 min |
| Mar 26, 1:19 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 41 min |
| Mar 26, 1:45 PM CDT | Special Weather Statement | MOB | Covington | 30 min |
| Mar 26, 1:56 PM CDT | Special Weather Statement | MOB | Escambia | 34 min |
| Mar 26, 1:58 PM CDT | Special Weather Statement | MOB | Covington | 47 min |
| Mar 26, 2:03 PM CDT | Areal Flood Advisory | MOB | Covington | 3 hr |
| Mar 26, 2:27 PM CDT | Special Weather Statement | MOB | Escambia | 48 min |
| Mar 26, 2:59 PM CDT | Special Weather Statement | MOB | Covington | 46 min |
| Mar 26, 3:09 PM CDT | Special Weather Statement | MOB | Covington | 51 min |
| Mar 26, 3:19 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 41 min |
| Mar 26, 3:20 PM CDT | Special Weather Statement | MOB | Crenshaw | 25 min |
| Mar 26, 3:29 PM CDT | Special Weather Statement | MOB | Butler | 46 min |
| Mar 26, 3:45 PM CDT | Special Weather Statement | MOB | Crenshaw | 45 min |
| Mar 26, 3:56 PM CDT | Special Weather Statement | MOB | Covington | 49 min |
| Mar 26, 4:05 PM CDT | Tornado Warning | MOB | Covington | 17 min |
| Mar 26, 4:10 PM CDT | Special Weather Statement | MOB | Crenshaw | 35 min |
| Mar 26, 4:21 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 14 min |
| Mar 26, 4:30 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 45 min |
| Mar 26, 4:53 PM CDT | Special Weather Statement | MOB | Wilcox | 52 min |
| Mar 26, 5:14 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 46 min |
| Mar 26, 5:27 PM CDT | Areal Flood Advisory | MOB | Choctaw | 4 hr |
| Mar 26, 5:43 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 47 min |
| Mar 26, 5:50 PM CDT | Special Weather Statement | MOB | Marengo | 40 min |
| Mar 26, 5:55 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 50 min |
| Mar 26, 6:21 PM CDT | Tornado Warning | MOB | Clarke, Wilcox | 39 min |
| Mar 26, 6:59 PM CDT | Tornado Warning | MOB | Wilcox | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.